# SDR SWIA2019013045490

- Difficulty date: December 27, 2018
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD6 CENTER INTERCOSTAL MIDDLE CLIP P/N 600-31902-269 CORRODED. (C-CHECK) RO: 01/26/2019 REMOVED AND REPLACED WITH NEW PART IAW SRM.
